# SDR QXEA2010101100583

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C CHECK - LEFT INBOARD SEAT TRACK HAS A SPOT OF CORROSION AT STA X615.000.  BLENDED AND REMOVED CORROSION ON L/H INBOARD SEAT TRACK AT STA X615.000 MAX MATERIAL REMOVED .015" IAW RD 8/4-53-884 REV FOR ABOVE REF IS MAY 04. CONFIRMED AFFECTED AREA IS CRACK FREE REF NTM 51-00-01-250-801 REV 5.  BLEND IS WITHIN LIMITS IAW RD 8/4-53-884 REV MAY 04.  ALODINED AREA WITH REMOVED MATERIAL IAW SRM 51-21-10-02-01 REV 7 3/5/10.
